# SDR DHL2000703004

- Difficulty date: October 6, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 199111C
- Part serial: 8111060
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

INTERMITTENT GYRO FLAG AND FLIGHT DIRECTOR FLAG.  REMOVED AND REPLACED VERTICAL GYRO AND FLIGHT INSTRUMENT AMPLIFIER.
